# SDR CALA2015051193763

- Difficulty date: May 7, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 43,684 hours, 18,140 cycles
- Engine: Iae V2522A5
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF NR 1 ILS, FLIGHT MGMT & GUIDANCE CMPT FMGC NR 2 INOPERATIVE.  ACCOMPLISHED RESET OF FMGC 1/2.  ACCOMPLISHED AFS TEST IAW AMM 22-96-00-501.  AUTOLAND DOWNGRADED.
